Nonlinear evolution equations invariant under the Schrodinger group in three-dimensional spacetime


Gungor F.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.32, no.6, pp.977-988, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 6
  • Publication Date: 1999
  • Doi Number: 10.1088/0305-4470/32/6/010
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.977-988

Abstract

A classification of all possible realizations of the Galilei, Galilei-similitude and Schrodinger Lie algebras in three-dimensional spacetime in terms of vector fields under the action of the group of local diffeomorphisms of the space R-3 x C is presented. Using this result a variety of second-order evolution equations invariant under the corresponding groups are constructed and their physical significance is discussed.